MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER
Model Number 1012280-15
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.A 5x15mm trek balloon was inflated twice when the balloon burst.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported separation.However, factors that may contribute to a separation may include, but not limited to, manufacturing damage, interaction with the anatomy and physician applies excessive force against resistance.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Device code 1546 was removed.
 
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.A 5x15mm trek balloon was inflated twice when the balloon burst.There were no adverse patient effects and no clinically significant delay in the procedure.Subsequent to the initially filed mdr, the account confirmed that during the procedure, the balloon was separated 22.5 cm proximal (shaft).It was also confirmed that a balloon rupture did not occur as the information was misinterpreted when first received by the account.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11866598
Report Number2024168-2021-04328
Device Sequence Number3663378
Product Code LOX
UDI-Device Identifier08717648138782
UDI-Public08717648138782
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1012280-15
Device Catalogue Number1012280-15
Device Lot Number91018G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1